Posted by: Eina | 2009-02-12

messed up my stomach

Doc, I know this is not really your territory, but I hope you can help because the other docs don' t answer as quickly as you. This week I' ve had a cold with bad headaches, following on period pain over the weekend. In the process I didn' t realise how many painkillers I was taking for 6 days running. Now my stomach is really burning and aching under my ribs all the time and I just know it' s because of the pills. Is there anything I can eat to make it feel better? Milk doesn' t seem to help.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Eina
I agree that you should ask CyberDoc about your stomach pain, but I do think this could be due to your excessive use of painkillers that may have caused gastritis. Ask your chemist for an antacid like Ulsanic or Gaviscon and use it as prescribed on the label. If you are still in pain or discomfort after 2-3 days, please have a medical checkup because you may need additional medication for ulcers, etc. In the meanwhile eat foods that are very bland - plain yoghurt, boiled potatoes, squash, butternut, and avoid the following: all fatty foods, all spicy foods, all alcohol, all foods that cause winds (raw onions, dry beans, etc) and all gassy cold drinks.
Take care

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.